MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9" (23 CM) APPX 0.43 ML, SMALLBORE BIFUSE PRESSURE INFUSION (400 PSIG) EXT SET W; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9" (23 CM) APPX 0.43 ML, SMALLBORE BIFUSE PRESSURE INFUSION (400 PSIG) EXT SET W; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MC330147
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medwatch report number mw5183164 was received a complaint regarding the following device: 9" (23 cm) appx 0.43 ml, smallbore bifuse pressure infusion (400 psig) ext set w/2 microclave® clear, 2 purple clamps, rotating luer.It was stated in the report that the rn bedside to a 4-year-old male black or african american noticed leaking from the connection site between the primary tubing of lipids and y-site connecting to the pt central line.On their further assessment, they could see fluids coming from crack in cap.The y-site was removed and a new one connected to the patient.There was no report of any human harm.
 
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device, a probable cause is unable to be determined.If a return or any additional information is later received, then a supplemental emdr will be submitted at that time.

Brand Name
9" (23 CM) APPX 0.43 ML, SMALLBORE BIFUSE PRESSURE INFUSION (400 PSIG) EXT SET W
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24605921
Report Number9617594-2026-00279
Device Sequence Number10338091
Product Code FPA
UDI-Device Identifier00887709078895
UDI-Public00887709078895
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K100576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330147
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Initial Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIPIDS, MFR UNK.; PATIENT CENTRAL LINE, MFR UNK.; UNSPECIFIED PRIMARY LINE, MFR UNK.
Patient Age4 YR
Patient SexMale
Patient RaceBlack Or African American